Acta Mathematica

, Volume 180, Issue 2, pp 219–245

TheC-convergence of hexagonal disk packings to the Riemann map

  • Zheng-Xu He
  • Oded Schramm
Article

DOI: 10.1007/BF02392900

Cite this article as:
He, Z. & Schramm, O. Acta Math. (1998) 180: 219. doi:10.1007/BF02392900

Copyright information

© Institut Mittag-Leffler 1998

Authors and Affiliations

  • Zheng-Xu He
    • 1
  • Oded Schramm
    • 2
  1. 1.Department of MathematicsUniversity of California, San DiegoLa JollaU.S.A.
  2. 2.Department of MathematicsThe Weizmann Institute of ScienceRehovotIsrael